# SDR CA130805017

- Difficulty date: August 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 55,052 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Gasket
- Part number: 1453M60P04
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE FLIGHT THE CREW REPORTED AN INCREASING FUEL IMBALANCE IN THE WING TANKS THAT ULTIMATELY REACHED APPROXIMATELY 1900KG. ON ARRIVAL MAINTENANCE FOUND A LEAKING FUEL FEED LINE ON THE RT ENGINE.  FOUND FWD GASKET LEAKING ON LINE, PN 9378M19G07 TO HMU.  GASKET, PN 1453M60P04, REPLACED IAW AMM 73-11-07-434-028-P-00, LEAK CK AND WET CYCLED ENGINE, NO LEAK.  ENGINE COWLING SECURED.
